# SDR DHL2007746519

- Difficulty date: August 9, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, FUSELAGE FRAME DENTED BS 640 BETWEEN 16R-17R.  CUT OUT DAMAGE AREA DIM 1.5" AND 1" BY 1" IAW B727 SRM 51-40-03 FIG 1.  FAB ANGLE REPAIR FROM 7075-T6 .050 PO NR 9005138 IAW B727 SRM 53-10-02 AND 51-40-03 FIG 1, LOCATED AND DRILLED IAW B 727 SRM 51-30-05.  ALODINE AND PRIMED ANGLE AND AREA IAW B 727 SRM 51-10-02.  INSTALLED ANGLE REPAIR IAW B727 SRM 51-30-02 AND 51-40-03 FIG 1.
